Title: Almost complex surfaces in the nearly Kähler S3 x S3
Authors: Bolton, John *
Dillen, Franki *
Dioos, Bart * ×
Vrancken, Luc * #
Issue Date: Mar-2015
Publisher: Maruzen Kabushiki Kaisha
Series Title: The Tôhoku Mathematical Journal vol:67 issue:1 pages:1-17
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science